The Schur-Convexity of the Generalized Muirhead-Heronian Means
Yong-Ping Deng,
Shan-He Wu,
Yu-Ming Chu and
Deng He
Abstract and Applied Analysis, 2014, vol. 2014, 1-11
Abstract:
We give a unified generalization of the generalized Muirhead means and the generalized Heronian means involving three parameters. The Schur-convexity of the generalized Muirhead-Heronian means is investigated. Our main result implies the sufficient conditions of the Schur-convexity of the generalized Heronian means and the generalized Muirhead means.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/706518.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/706518.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:706518
DOI: 10.1155/2014/706518
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().